American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 95 found      Go to page: 1 2 3 4

[31] George A. Elliott and Andrew S. Toms. Regularity properties in the classification program for separable amenable C$^*$-algebras. Bull. Amer. Math. Soc. 45 (2008) 229-245. MR 2383304.
Abstract, references, and article information   
View Article: PDF

[32] Sorin Popa. On the superrigidity of malleable actions with spectral gap. J. Amer. Math. Soc. 21 (2008) 981-1000. MR 2425177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Andrew S. Toms and Wilhelm Winter. Strongly self-absorbing $C^{*}$-algebras. Trans. Amer. Math. Soc. 359 (2007) 3999-4029. MR 2302521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Dana P. Williams. Properties of crossed products. Math. Surveys Monogr. 134 (2007) 189-225.
Book volume table of contents   
View Article: PDF

[35] Dana P. Williams. Special cases and basic constructions. Math. Surveys Monogr. 134 (2007) 81-108.
Book volume table of contents   
View Article: PDF

[36] Dana P. Williams. Locally compact groups. Math. Surveys Monogr. 134 (2007) 1-40.
Book volume table of contents   
View Article: PDF

[37] Dana P. Williams. Dynamical systems and crossed products. Math. Surveys Monogr. 134 (2007) 41-79.
Book volume table of contents   
View Article: PDF

[38] Dana P. Williams. Induced representations and induced ideals. Math. Surveys Monogr. 134 (2007) 151-170.
Book volume table of contents   
View Article: PDF

[39] Dana P. Williams. The proof of the GRS-theorem. Math. Surveys Monogr. 134 (2007) 261-309.
Book volume table of contents   
View Article: PDF

[40] Dana P. Williams. Imprimitivity theorems. Math. Surveys Monogr. 134 (2007) 109-149.
Book volume table of contents   
View Article: PDF

[41] Dana P. Williams. Crossed Products of $C^*$-Algebras. Math. Surveys Monogr. 134 (2007) MR MR2288954.
Book volume table of contents   

[42] Dana P. Williams. Orbits and quasi-orbits. Math. Surveys Monogr. 134 (2007) 171-187.
Book volume table of contents   
View Article: PDF

[43] Dana P. Williams. Ideal structure. Math. Surveys Monogr. 134 (2007) 227-260.
Book volume table of contents   
View Article: PDF

[44] Huaxin Lin. Classification of homomorphisms and dynamical systems. Trans. Amer. Math. Soc. 359 (2007) 859-895. MR 2255199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Xiaochun Fang. The real rank zero property of crossed product. Proc. Amer. Math. Soc. 134 (2006) 3015-3024. MR 2231627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Ping Wong Ng. Simple real rank zero algebras with locally Hausdorff spectrum. Proc. Amer. Math. Soc. 134 (2006) 2223-2228. MR 2213694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Kin-Wai Tsang. The groupoid algebra of an eigenvalue pattern. Proc. Amer. Math. Soc. 134 (2006) 1899-1908. MR 2215117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Nathanial P. Brown. Invariant means and finite representation theory of $C^*$-algebras. Memoirs of the AMS 184 (2006) MR 2263412.
Book volume table of contents   

[49] Huaxin Lin. An approximate universal coefficient theorem. Trans. Amer. Math. Soc. 357 (2005) 3375-3405. MR 2135753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Robert J. Archbold and Eberhard Kaniuth. Stable rank and real rank for some classes of group $C^\ast$-algebras. Trans. Amer. Math. Soc. 357 (2005) 2165-2186. MR 2140436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] N. Christopher Phillips. A simple separable C*-algebra not isomorphic to its opposite algebra. Proc. Amer. Math. Soc. 132 (2004) 2997-3005. MR 2063121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Igor Fulman, Paul S. Muhly and Dana P. Williams. Continuous-trace groupoid crossed products. Proc. Amer. Math. Soc. 132 (2004) 707-717. MR 2019947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Daniele Mundici. Simple Bratteli diagrams with a Gödel-incomplete C*-equivalence problem. Trans. Amer. Math. Soc. 356 (2004) 1937-1955. MR 2031047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Mike Boyle and Danrun Huang. Poset block equivalence of integral matrices. Trans. Amer. Math. Soc. 355 (2003) 3861-3886. MR 1990568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Huaxin Lin. Simple $AH$-algebras of real rank zero. Proc. Amer. Math. Soc. 131 (2003) 3813-3819. MR 1999928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Huaxin Lin. Residually finite dimensional and AF-embeddable $C^*$-algebras. Proc. Amer. Math. Soc. 129 (2001) 1689-1696. MR 1814098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Huaxin Lin. Tracially AF $C^*$-algebras. Trans. Amer. Math. Soc. 353 (2001) 693-722. MR 1804513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Astrid an Huef, Iain Raeburn and Dana P. Williams. An equivariant Brauer semigroup and the symmetric imprimitivity theorem. Trans. Amer. Math. Soc. 352 (2000) 4759-4787. MR 1709774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Florin Radulescu. Finite generation properties for fuchsian group von Neumann algebras tensor $B(H)$. Proc. Amer. Math. Soc. 128 (2000) 2405-2411. MR 1662202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Yoshimichi Ueda and Yasuo Watatani. A relation between certain interpolated Cuntz algebras and interpolated free group factors. Proc. Amer. Math. Soc. 128 (2000) 1397-1404. MR 1691008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 95 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia